A Scottish woman who almost lost her two legs after taken vaccine to encouraged more people to get jab

    0
    284

    A Scots mum feared she would lose her legs after suffering a severe reaction to the AstraZeneca coronavirus vaccine.

    Sarah Beuckmann received her first dose of the jag on March 18 and initially developed the common flu-like symptoms side effect.

    But the 34-year-old began to experience a tingling sensation in her legs around seven days later and spotted a rash appearing around her ankles.

    The mum-of-one initially called her GP but then took herself to A&E as the painful blisters began to spread across her body.

    “I ended up asking my husband to take me to A&E and when I got there, my heart rate was sitting at 160bpm which they were very concerned about. I got put on an ECG machine.

    “The rash started getting worse so the hospital did tests for HIV, herpes and for any known skin condition, whether viral or bacterial, but they all came back negative.

    “They did two biopsies and on the second one, it showed that there was a reaction to the vaccine.

    “Once they found out that it was a reaction to the vaccine, they put me on steroids and that really seems to be helping my progress.

    “I’m currently using a wheelchair as well just because I can’t walk with my legs getting bandaged up every day and the blisters on the soles of my feet.

    “I still believe people should be vaccinated and the amount of people that have had it and have been okay shows that it is safe for most.

    “I just want people to be aware that there are some reactions that can occur and not to ignore any rashes.

    “It’s not to scare people but just in case this does happen to anybody else, it means they’re going to get the treatment straight away.

    “I was in the Queen Elizabeth University Hospital and I could not fault that hospital one bit. From the domestics to the consultants, everyone was absolutely fantastic with me.

    LEAVE A REPLY

    Please enter your comment!
    Please enter your name here